Alert archive / Wyoming / Tornado Warnings in 2023
Tornado Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 23, 2023, 1:35 PM MDT for Natrona County, Wyoming. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2023, 1:35 PM MDT (19:35 UTC)
- Expired
- Jun 23, 2023, 1:46 PM MDT
- In force
- 11 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 91 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
433
WFUS55 KRIW 231935
TORRIW
WYC025-232000-
/O.NEW.KRIW.TO.W.0003.230623T1935Z-230623T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
135 PM MDT Fri Jun 23 2023
The National Weather Service in Riverton has issued a
* Tornado Warning for...
Northwestern Natrona County in central Wyoming...
* Until 200 PM MDT.
* At 135 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Lost Cabin, which is also 32 miles
east of Shoshoni, moving east at 5 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Natrona County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4331 10732 4331 10749 4335 10752 4338 10752
4345 10740
TIME...MOT...LOC 1935Z 249DEG 6KT 4335 10747
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Rowe1 follow-up statement
382
WWUS55 KRIW 231946
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
146 PM MDT Fri Jun 23 2023
WYC025-231956-
/O.CAN.KRIW.TO.W.0003.000000T0000Z-230623T2000Z/
Natrona-
146 PM MDT Fri Jun 23 2023
...THE TORNADO WARNING FOR NORTHWESTERN NATRONA COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
Remember, a Severe Thunderstorm Warning still remains in effect for
northwestern Natrona County.
LAT...LON 4331 10732 4331 10749 4335 10752 4338 10752
4345 10740
TIME...MOT...LOC 1945Z 249DEG 6KT 4336 10745
$$
RoweWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 11:37 AM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 23, 11:37 AM MDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1137 AM MDT Fri Jun 23 2023 .DISCUSSION...(This afternoon through Thursday) Issued at 1135 AM MDT Fri Jun 23 2023 Summary: Active convective weather is expected today, with strong thunderstorms and a threat for damaging winds, large hail, and perhaps an isolated tornado over the Powder River Basin (Johnson and Natrona County). Other primary concerns include gusty winds for southwest and south central Wyoming, as well as a flash flooding risk with brief but very heavy thunderstorm rainfall. Given today's active weather, most of the discussion will forecast on the next 18 hours or so. Details: A well-defined shortwave will move through southwesterly flow aloft today, leading to divergence aloft, and an overall supportive environment for vertical motion. The jet streak associated with this wave is also oriented such to put central and north central Wyoming under an area of mesoscale/synoptic lift. Thunderstorms have already developed and are moving north- northeast as of late morning, and these will increase in strength as the afternoon progresses. High-resolution model averages show large pools of 1000 J/kg of CAPE, along with some pockets of up to 1500 J/kg in central Wyoming, over Johnson and Natrona County and areas further east. This ranks as one of the highest instability days so far this year for central Wyoming. Shear will be abundant as well, with 30 to 50 kt of deep layer shear in the 0-6 km layer for central and north central Wyoming. This should force storms to rotate, extending the lifespan of updrafts and support some supercells. These ingredients line up well with Storm Prediction Center forecasts for a widespread Marginal chance for severe thunderstorms, along with a Johnson County-focused Enhanced threat for large hail and damaging winds. Strong to damaging outflow winds are likely to be the most widespread issue, but large hail and an isolated tornado can't be ruled out, especially over northern Natrona and Johnson County. Very heavy rainfall is also a concern with storms this afternoon and evening, especially in the Bighorn Basin and Powder River Basin, where rainfall rates of 1 to 2 inches per hour could become common as a line of thunderstorms moves through. PW values are above normal, with the morning Riverton sounding showing 134 percent of normal moisture available, and models show areas of over 0.75 inches of PW in the Bighorn, Wind River, and Powder River Basin. Local communities where there are a lot of impermeable surfaces will be the focus for flash flooding threats, but ponding of water and minor flooding issues are possible even outside of population centers. There is a Marginal to Slight risk for Excessive Rainfall per the Weather Prediction Center. Timing-wise, the stronger storms are likely to move through the Wind River Basin between now (1130 AM) and 6 PM MDT, the Bighorn Basin between 1 and 7 PM, and the Powder River Basin between 2 and 8 PM. Thunderstorms decrease notably after sunset this evening. Rain will continue across northern Wyoming. Expect river and stream flows to increase in the coming couple days across northern Wyoming especially, given recent rain and high-elevation snowmelt making its way through the river system. Winds will remain breezy on Saturday, with gusts 30 to 40 mph possible in the typical wind corridor from Sweetwater to Natrona County. The flow turns more zonal on Saturday, with a notably decreased thunderstorm threat. On Sunday, southwest flow returns, with scattered showers and thunderstorms again possible. This southwest flow patterns continues through the middle of next week. Models diverge for the second half of the week, and differ on how quickly they move another shortwave trough through the region. Have stuck with consensus model guidance for this portion of the extended forecast. && .AVIATION...(For the 18Z TAFS through 18Z Saturday) Issued at 1102 AM MDT Fri Jun 23 2023 Showers and thunderstorms continue to develop and spread across the area this afternoon. Most terminals begin the period with VCTS with the remainder seeing VCTS by 21Z. Showers and thunderstorms continue into the evening with stronger storms expected east of the Divide. Winds may become gusty at times this afternoon with gusts between 25 to 35 knots. Depending on the location of stronger storms gusts, over 50 knots can not be ruled out. Some storms may create periods of MVFR/IFR due to heavy rain. Frequent lightning along with small hail is also a threat with any storm. Thunderstorms begin to dissipate during the evening with light to moderate rain showers lingering over northern Wyoming terminals overnight. By Friday morning VFR conditions are expected to prevail through the end of the period. A few terminals may see some lingering MVFR ceilings but ceilings will improve by the late morning. Winds begin to increase during the morning with gusts between 20 to 30 knots possible at some terminals come the end of the period. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on smoke, icing, and turbulence forecasts. && .FIRE WEATHER... Issued at 218 AM MDT Fri Jun 23 2023 Low pressure will move across Wyoming and bring showers and thunderstorms, most numerous in the afternoon and evening and across northern Wyoming. Some storms could become strong to severe with large hail, strong winds and possibly a tornado. Heavy rain is also possible with any storm with a wetting possible. In southern Wyoming, strong wind will develop this afternoon with wind gusts past 40 mph at times. Relative humidity will fall below 15 percent across portions of Sweetwater County, otherwise it will remain above critical levels. Mixing and smoke dispersal will range from fair to good across the north to excellent across southern Wyoming. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...VandenBoogart AVIATION...Dziewaltowski FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 23, 2:28 AM MDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 228 AM MDT Fri Jun 23 2023 WYZ001>020-022>030-241300- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 228 AM MDT Fri Jun 23 2023 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and tonight. Showers and thunderstorms developing later this morning and continuing into tonight. Some storms may become severe with large hail, damaging wind and even an isolated tornado. The best chance of severe thunderstorms will be in Big Horn, Washakie, Natrona and especially Johnson County. All areas East of the Divide will have a chance of stronger storms though. Strong wind developing this afternoon across Sweetwater County. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday through Thursday...Daily chances of mainly afternoon and evening thunderstorms, especially in northern Wyoming. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 23, 11:53 AM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Riverton WY
1153 AM MDT Fri Jun 23 2023
WYZ017-231830-
Wind River Basin-
1153 AM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of central Fremont
County through 1230 PM MDT...
At 1153 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Ocean Lake, which is also 8 miles northwest of
Riverton, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Fremont
County, including the following locations... Midvale, St Stephens,
Fremont County Fairgrounds and Riverton Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4296 10846 4308 10869 4335 10850 4315 10813
TIME...MOT...LOC 1753Z 223DEG 28KT 4309 10853
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
DziewaltowskiSpecial weather statement, Jun 23, 12:06 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Riverton WY
1206 PM MDT Fri Jun 23 2023
WYZ015-017-018-231830-
Wind River Basin-Wind River Mountains East-Lander Foothills-
1206 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of south central
Fremont County through 1230 PM MDT...
At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sinks Canyon State Park, which is also near Lander, moving northeast
at 25 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lander and Milford around 1225 PM MDT.
Other locations in the path of this storm include Hudson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4260 10870 4272 10889 4298 10872 4285 10840
TIME...MOT...LOC 1806Z 209DEG 22KT 4273 10875
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
DziewaltowskiSpecial weather statement, Jun 23, 12:19 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
1219 PM MDT Fri Jun 23 2023
WYZ027-231845-
South Lincoln County-
1219 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of south central
Lincoln County through 1245 PM MDT...
At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Elkol, which is also 12 miles south of Kemmerer,
moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elkol, Kemmerer and Diamondville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4184 11066 4185 11064 4183 11063 4182 11061
4183 11060 4186 11060 4182 11028 4158 11043
4158 11071
TIME...MOT...LOC 1819Z 201DEG 17KT 4160 11057
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
McDonaldLocal storm report, Jun 23, 12:39 PM MDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Riverton WY
1239 PM MDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM Hail 4 W Riverton 43.03N 108.46W
06/23/2023 M1.00 inch Fremont WY NWS Employee
1202 PM Hail 6 WNW Riverton 43.07N 108.48W
06/23/2023 M1.00 inch Fremont WY NWS Employee
1205 PM Hail 2 W Riverton 43.03N 108.42W
06/23/2023 M1.25 inch Fremont WY NWS Employee
1205 PM Hail 1 NE Riverton 43.03N 108.37W
06/23/2023 M2.00 inch Fremont WY CO-OP Observer
1205 PM Hail 1 W Riverton 43.03N 108.39W
06/23/2023 M1.75 inch Fremont WY NWS Employee
1205 PM Hail 1 NNE Riverton 43.04N 108.37W
06/23/2023 M1.75 inch Fremont WY Public
1205 PM Hail 1 WSW Riverton 43.02N 108.39W
06/23/2023 M1.25 inch Fremont WY NWS Employee
&&Special weather statement, Jun 23, 12:44 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Riverton WY
1244 PM MDT Fri Jun 23 2023
WYZ027-028-231915-
South Lincoln County-Rock Springs and Green River-
1244 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of southeastern Lincoln
and west central Sweetwater Counties through 115 PM MDT...
At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Opal, which is also 17 miles west of Granger, moving
northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Opal around 100 PM MDT.
This includes Interstate 80 between mile markers 57 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4197 11042 4186 10989 4184 10987 4184 10980
4143 11004 4143 11005 4158 11005 4158 11051
TIME...MOT...LOC 1844Z 203DEG 27KT 4162 11029
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
McDonaldSpecial weather statement, Jun 23, 1:15 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
115 PM MDT Fri Jun 23 2023
WYZ026>028-231945-
Upper Green River Basin-South Lincoln County-Rock Springs and Green
River-
115 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of southeastern Lincoln
and west central Sweetwater Counties through 145 PM MDT...
At 114 PM MDT, Doppler radar was tracking a strong thunderstorm near
Granger, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Lincoln and west central Sweetwater Counties.
This includes Interstate 80 between mile markers 62 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4158 11005 4158 11009 4178 11019 4192 10958
4153 10941 4151 11005
TIME...MOT...LOC 1914Z 258DEG 33KT 4165 10992
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
McDonaldThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:11 PM MDT | Special Weather Statement | RIW | Sweetwater | 34 min |
| Jun 22, 6:43 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jun 23, 10:50 AM MDT | Special Weather Statement | RIW | Fremont | 25 min |
| Jun 23, 11:19 AM MDT | Severe Thunderstorm Warning | RIW | Fremont | 41 min |
| Jun 23, 11:53 AM MDT | Special Weather Statement | RIW | Fremont | 37 min |
| Jun 23, 12:02 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 43 min |
| Jun 23, 12:06 PM MDT | Special Weather Statement | RIW | Fremont | 24 min |
| Jun 23, 12:19 PM MDT | Special Weather Statement | RIW | Uinta | 26 min |
| Jun 23, 12:20 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 40 min |
| Jun 23, 12:39 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 51 min |
| Jun 23, 12:43 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 47 min |
| Jun 23, 12:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 23, 1:12 PM MDT | Areal Flood Advisory | RIW | Fremont | 3 hr |
| Jun 23, 1:12 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 35 min |
| Jun 23, 1:15 PM MDT | Special Weather Statement | RIW | 30 min | |
| Jun 23, 1:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Natrona, Washakie | 49 min |
| Jun 23, 1:29 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 46 min |
| Jun 23, 1:38 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 37 min |
| Jun 23, 1:39 PM MDT | Tornado Warning | RIW | Natrona | 5 min |
| Jun 23, 1:47 PM MDT | Tornado Warning | RIW | Natrona | 28 min |
| Jun 23, 1:53 PM MDT | Tornado Warning | RIW | Natrona | 37 min |
| Jun 23, 2:00 PM MDT | Tornado Warning | RIW | Natrona, Washakie | 15 min |
| Jun 23, 2:11 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 49 min |
| Jun 23, 2:11 PM MDT | Tornado Warning | RIW | Washakie | 23 min |
| Jun 23, 2:16 PM MDT | Special Weather Statement | RIW | Sweetwater | 29 min |
| Jun 23, 2:18 PM MDT | Tornado Warning | RIW | Johnson | 27 min |
| Jun 23, 2:24 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 21 min |
| Jun 23, 2:24 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 23, 2:28 PM MDT | Special Weather Statement | RIW | Sublette | 32 min |
| Jun 23, 2:28 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Washakie | 15 min |
| Jun 23, 2:31 PM MDT | Tornado Warning | RIW | Natrona | 29 min |
| Jun 23, 2:41 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 49 min |
| Jun 23, 2:53 PM MDT | Tornado Warning | RIW | Natrona | 37 min |
| Jun 23, 3:18 PM MDT | Tornado Warning | RIW | Natrona | 27 min |
| Jun 23, 3:30 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 23, 3:32 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 28 min |
| Jun 23, 3:39 PM MDT | Tornado Warning | RIW | Natrona | 16 min |
| Jun 23, 3:50 PM MDT | Special Weather Statement | RIW | Fremont | 25 min |
Nearby
Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.